# SDR USAR201411130003

- Difficulty date: September 24, 2014
- Submitted: November 21, 2014
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft serial: BL0064
- Aircraft time: 15,906 hours, 13,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 10143014029
- Condition: Cracked
- Location: Zone 200
- Part time: 15,906 hours, 13,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(BL064) A FATIGUE CRACK WAS FOUND IN THE UPPER AFT AREA OF THE ENTRY DOOR CLOSURE, CARGO DOOR, WHERE THE AIR STAIR DOOR MATES.
